Weighted Fréchet spaces of holomorphic functions

Volume 174 / 2006

Elke Wolf Studia Mathematica 174 (2006), 255-275 MSC: Primary 46E10; Secondary 46A04, 46A11, 46A13, 46A25. DOI: 10.4064/sm174-3-3


This article deals with weighted Fréchet spaces of holomorphic functions which are defined as countable intersections of weighted Banach spaces of type $H^{\infty}$. We characterize when these Fréchet spaces are Schwartz, Montel or reflexive. The quasinormability is also analyzed. In the latter case more restrictive assumptions are needed to obtain a full characterization.


  • Elke WolfMathematical Institute
    University of Paderborn
    D-33095 Paderborn, Germany

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image